Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

can mirena cause nauseau?

can mirena cause nauseau. i had my baby at the end of july, the mirena in september and i don't remember how long i have had constant nauseau so far, but it's been after i got the mirena. it's worse this month than usual, but it's annoying. i've had bad headaches, but that's been before the mirena, after the baby was born. i was diagnosed with ppd, so probably from that. but the nauseau is getting worse, and i have been more hungry this month than ever (took a hpt just to be safe, it came back negative). could they be side effects of the mirena?

Answer Question
 
sleepymamaof3

Asked by sleepymamaof3 at 3:16 PM on Apr. 22, 2010 in Health

Level 7 (207 Credits)
Answers (0)
  • No answers yet
Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN